# SDR P5CA9800030

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: R-Rail
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE R RAIL AT 60 DEGREE POSITION LIGHTENING HOLE OD RADIAL CRACK.  WELDED IAW PWA 72-53-01 REPAIR NR 14.
